How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 65006
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

My ankles seem to be swolen. i am taking meds for high

Customer Question

My ankles seem to be swolen. i am taking meds for high cholesterol, blood pressure.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

This can be from

Bad veins

Heart failure

Thyroid disease

Liver or kidney problems.

If this is a new problem, I am very concerned.

All of these conditions can make clots more likely.

I suggest you start with an exam today if this is new.

If not, go over this list with your doctor.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/